# SDR AALA20030086

- Difficulty date: January 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHTS IN AFT GALLEY AREA INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERY FOR AFT GALLEY AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
